The Annals of Probability

Publications of A. N. Kolmogorov

Full-text: Open access

Article information

Source
Ann. Probab. Volume 17, Number 3 (1989), 945-964.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aop/1176991252

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aop/1176991252

Mathematical Reviews number (MathSciNet)
MR1009440

Citation

Publications of A. N. Kolmogorov. Ann. Probab. 17 (1989), no. 3, 945--964. doi:10.1214/aop/1176991252. http://projecteuclid.org/euclid.aop/1176991252.


Export citation